# SDR CA000830034

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Mooney M20K
- Aircraft time: 1,787 hours
- Engine: Cont TSIO360GB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 633106
- Condition: Damaged
- Location: Nr 6 Cylinder
- Part time: 1,752 hours
- Component: Lifter, Cont, TSIO360GB
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE KNOCKING IN FLIGHT. AIRCRAFT LANDED. VALVE ROCKER SHAFT STUDS FOUND BROKEN NR6 EXHAUST. PUSH ROD FOUND DAMAGED ON EXHAUST SIDE. INTAKE PUSH ROD ALSO FOUND DAMAGED. CYLINDER REMOVED FOR INSPECTION & REPAIR. INTAKE LIFTER FOUND DAMAGED BUT COMPLETE. EXHAUST LIFTER FOUND DAMAGED AND MISSING SPRING.CYLINDER REPAIRED BY ENGINE SHOP., PUSH ROD REPLACED, LIFTERS REPLACED AND RUN-UP CARRIED OUT.CYLINDER NR6 TTSN: 80:55 HOURS; CYLINDER NR6 WAS INSTALLED NEW AT AFTT:1671 HOURS.
